Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 23, NWS Quad Cities, IA

July 10, 2025Bureau County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 10, 2025, 9:37 PM CDT for Bureau County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2025, 9:37 PM CDT (02:37 UTC)
Expired
Jul 10, 2025, 10:15 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Bureau County, IL

The radar

The Quad Cities radar (KDVN), 92 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 9:48 PM CDTTSTM WND DMGManlius, ILTree limbs down along with damaged corn between Sheffield and Manlius. Time estimated from radar.
Jul 10, 10:10 PM CDTTSTM WND DMG3 Nnw Princeton, ILLarge tree snapped at base and over a fence post. Time estimated from radar.
Jul 10, 10:19 PM CDTTSTM WND DMG2 Nnw Princeton, ILUtility pole snapped near Rt 26 and Progress Drive. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2407 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2407 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.8
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted.

699 
WFUS53 KDVN 110237
TORDVN
ILC011-110315-
/O.NEW.KDVN.TO.W.0023.250711T0237Z-250711T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
937 PM CDT Thu Jul 10 2025

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northern Bureau County in north central Illinois...

* Until 1015 PM CDT.

* At 937 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Normandy, or 12 miles northwest of Princeton,
  moving southeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Walnut, Ohio, Manlius, and Kasbeer around 940 PM CDT.
  Princeton around 945 PM CDT.
  Wyanet, Dover, and Bureau  County Fairgrounds around 950 PM CDT.
  Malden around 955 PM CDT.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 49 and 61.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4150 8925 4131 8948 4148 8976 4159 8960
      4159 8957
TIME...MOT...LOC 0237Z 295DEG 19KT 4151 8964 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
3 follow-up statements
430 
WWUS53 KDVN 110244
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
944 PM CDT Thu Jul 10 2025

ILC011-110315-
/O.CON.KDVN.TO.W.0023.000000T0000Z-250711T0315Z/
Bureau IL-
944 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHERN
BUREAU COUNTY...

At 944 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Manlius, or 11 miles northwest of Princeton, moving
southeast at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wyanet and Kasbeer around 950 PM CDT.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 49 and 61.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4150 8925 4131 8948 4148 8976 4159 8960
      4159 8957
TIME...MOT...LOC 0244Z 316DEG 14KT 4149 8962 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
912 
WWUS53 KDVN 110251
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
951 PM CDT Thu Jul 10 2025

ILC011-110315-
/O.CON.KDVN.TO.W.0023.000000T0000Z-250711T0315Z/
Bureau IL-
951 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN BUREAU COUNTY...

At 951 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wyanet, or near Princeton, moving southeast at 25
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Princeton, Wyanet, and Bureau  County Fairgrounds around 955 PM 
  CDT.
  Dover around 1000 PM CDT.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 49 and 61.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4144 8933 4131 8948 4148 8976 4156 8962
      4152 8953
TIME...MOT...LOC 0251Z 314DEG 21KT 4141 8959 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
407 
WWUS53 KDVN 110302
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1002 PM CDT Thu Jul 10 2025

ILC011-110315-
/O.CON.KDVN.TO.W.0023.000000T0000Z-250711T0315Z/
Bureau IL-
1002 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
BUREAU COUNTY...

At 1002 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bureau  County Fairgrounds, or over Princeton,
moving southeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Princeton and Bureau  County Fairgrounds around 1010 PM CDT.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 49 and 61.
 Interstate 180 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4141 8965 4148 8956 4145 8949 4141 8936
      4131 8948
TIME...MOT...LOC 0302Z 295DEG 19KT 4138 8952 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 7:41 PM CDT, 1 hour 56 minutes earlier. Its key messages:

  • A Flood Watch is now in effect through Friday evening, for locations north of Ottumwa IA to Galesburg IL.
  • Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday.
  • There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern.
  • Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week.
Area forecast discussion, Jul 10, 7:41 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
741 PM CDT Thu Jul 10 2025

.KEY MESSAGES...

- A Flood Watch is now in effect through Friday evening, for
  locations north of Ottumwa IA to Galesburg IL.

- Multiple rounds of showers and thunderstorms are expected this
  afternoon through Saturday. Severe weather is possible, there
  is a Marginal Risk (Level 1 of 5) for today and tonight, and
  a Slight Risk (Level 2 of 5) for Friday.

- There is a risk of heavy rainfall with any thunderstorms,
  especially for areas that see multiple rounds. Flash flooding
  of low-lying areas and urban areas may be a concern. River
  flooding may also become a concern.

- Seasonal temperatures and humidity levels will continue into
  next week. A cold front may arrive later in the week.

&&

.UPDATE...
Issued at 732 PM CDT Thu Jul 10 2025

Evening surface based storms have pushed through much of eastern
Iowa and are continuing through extreme eastern Iowa and
northwest Illinois as of 730 PM. Severe weather remains possible
with these, especially in the tight mesoscale interaction of
storms in far northwest Illinois, where both a short term wind
and flash flood threat are maximized.

The approaching short wave from Nebraska will continue to
support new storms along this boundary over Iowa and northern
Illinois through tonight, with PWAT values near over higher than
2 inches. This supports a continued flash flood threat into the
night, and through tomorrow evening. Multiple rounds are
expected, with heavy rain possible in all storms. This first
round has already produced some flash flooding, in terrain
susceptible  to it ( Dubuque IA). Additional heavy rain would
bring a more widespread threat, thus a flood watch has been
issued.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 154 PM CDT Thu Jul 10 2025

Temperatures have quickly warmed into the 80s across most of the
area early this afternoon. Most climb into the upper 80s for
high temperatures. With the strong heating, cumulus is beginning
to develop south of a remnant mesoscale convective vortex
moving across southern Minnesota and associated outflow across
eastern Iowa. This may be a focus for afternoon and evening
thunderstorm development. Model guidance remains uncertain, but
latest satellite trends appear to show the potential for
scattered thunderstorms along and north of Interstate 80 into
tonight. In addition to this, a broken line of thunderstorms is
expected to move in from the west after midnight, clearing the
area by sunrise on Friday. A Marginal Risk (Level 1 of 5) of
severe weather is forecast through tonight with damaging winds
the main hazard. An isolated tornado can not be completely ruled
out. Flash flooding will also be possible with a very moist
environment. Very high rainfall rates in thunderstorms will
support a localized flash flood threat, especially if areas
receive multiple rounds of thunderstorms. Temperatures by Friday
morning should cool into the upper 60s and lower 70s.

A brief lull in the thunderstorm activity may be possible behind
morning thunderstorms before additional thunderstorms begin to
develop by the afternoon. Strong daytime heating allow
temperatures to quickly climb into the upper 80s and lower 90s.
Additional thunderstorms are forecast to develop across western
portions of the area and along remnant outflow along and north
of Interstate 80 through the afternoon and evening. Eventually
these thunderstorms will slowly move eastward as one or more
lines through the region. With this activity, a Slight Risk
(Level 2 of 5) of thunderstorms is possible. Damaging winds
remain the primary hazard, but isolated large hail or an
isolated tornado can not be ruled out. Otherwise, flash flooding
remains a concern, especially for areas that received rainfall
Thursday or multiple rounds on Friday. River flooding may
become a concern as well. At present, total rainfall through
Saturday appears to remain between 1 and 2 inches with locally
higher amounts near 3 or more inches possible for areas that
receive multiple rounds of thunderstorms. Once again,
thunderstorms begin to weaken and exit the area by Saturday
morning as temperatures cool into the upper 60s and lower 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 154 PM CDT Thu Jul 10 2025

With the main trough expected to push east of the area by
Saturday afternoon, only isolated to widely scattered
thunderstorms are forecast. Temperatures will otherwise remain
seasonal. Sunday will likely remain dry with overall beautiful
July weather for the region. Temperatures heat up into the 90s
early next week ahead of our next weather system that should
bring the return of rain chances by the middle of next week.
Temperatures will return to near normal before a potential cold
front later in the week brings cooler temperatures to the area.
Below normal temperatures in the upper 70s may be possible
towards the end of the week.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 617 PM CDT Thu Jul 10 2025

A round of strong to severe thunderstorms will move through all
of eastern Iowa and northwest Illinois TAF sites through 02Z,
with coverage of rain and thunderstorms over the north 1/2 the
area continuing into the overnight hours. This heavy activity
will bring strong wind gusts, possibly large hail, and very
heavy rain/LIFR visibility through 01z, then decrease to
intermittent MVFR/IFR in rain and some thunder through the
night. Another round of storms is expected to arrive during the
afternoon hours Friday. Outside of storms, expect light winds
and low based cumulus/stratocumulus through the day Friday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through late Friday night for IAZ040>042-051>054-
     063>068-076>078.
IL...Flood Watch through late Friday night for ILZ001-002-007-009-
     015>018-024.
MO...None.

&&

UPDATE...
SHORT TERM...NWS
LONG TERM...NWS
AVIATION...Ervin
Hazardous weather outlook, Jul 10, 1:51 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
151 PM CDT Thu Jul 10 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
151 PM CDT Thu Jul 10 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

There is a Marginal Risk (Level 1 of 5) for severe weather this
afternoon and tonight. A few strong to severe thunderstorms are
expected, especially along and north of Interstate 80. Damaging
winds are the primary hazard, but an isolated tornado can not be
ruled out.

In addition to potential severe weather, flash flooding may also
be possible. Any thunderstorms will be capable of producing very
heavy rainfall. There will be a threat of flash flooding,
especially for areas that receive repeated rounds of
thunderstorms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Additional rounds of thunderstorms are expected during the
afternoon on Friday through the early morning on Saturday. There
is a Slight Risk (Level 2 of 5) of severe thunderstorms during
this time. Damaging winds will remain the main hazard with an
isolated large hail and tornado threat.

Flash flooding will continue to be possible across the area,
especially in areas that received rainfall Thursday or multiple
rounds on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into tonight,
especially along and north of Interstate 80. Spotter activation
may also be needed across the area on Friday.

In the hours before

Special weather statement, Jul 10, 8:48 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
848 PM CDT Thu Jul 10 2025

ILZ009-110230-
Whiteside IL-
848 PM CDT Thu Jul 10 2025

...Strong thunderstorms will impact portions of southeastern
Whiteside County through 930 PM CDT...

At 847 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sterling to near Prophetstown. Movement
was east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Sterling, Rock Falls, Morrison, Prophetstown, Erie, Tampico, Lyndon,
Deer Grove, Emerson, Fenton, Round Grove, Portland Corners, Spring
Hill, Penrose, Malvern, Como, Denrock, Douglas Park, Agnew, and
Yeoward Addition.

This includes Interstate 88 between mile markers 20 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4162 9015 4187 8992 4189 8963 4159 8963
TIME...MOT...LOC 0147Z 268DEG 41KT 4185 8970 4163 9000

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

McClure
Local storm report, Jul 10, 8:56 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
856 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     Rain             1 SSW Morrison          41.79N 89.98W
07/10/2025  M2.60 Inch       Whiteside          IL   Trained Spotter

            Still raining.

&&

TJG
Local storm report, Jul 10, 9:00 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
900 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Rain             5 SSE Loran             42.17N 89.87W
07/10/2025  M3.50 Inch       Carroll            IL   Trained Spotter

            Rainfall so far, but still raining.

&&

TJG
Special weather statement, Jul 10, 9:15 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
915 PM CDT Thu Jul 10 2025

IAZ068-110300-
Scott IA-
915 PM CDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of Scott County
through 1000 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Donahue, or 10 miles northeast of Durant, moving east at 20 mph.
Another strong thunderstorm was located south of Maysville also
moving east.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Davenport, Bettendorf, Eldridge, Walcott, Long Grove, Donahue,
Maysville, Davenport Municipal Airport, Park View, Scott County Park,
Plainview, and Camp Liberty.

This includes the following highways...
 Interstate 74 in Iowa near mile marker 1.
 Interstate 80 in Iowa between mile markers 281 and 283, and between
mile markers 289 and 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4157 9050 4163 9085 4173 9085 4174 9072
      4174 9070 4176 9050
TIME...MOT...LOC 0214Z 268DEG 15KT 4170 9075

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

McClure
Local storm report, Jul 10, 9:18 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
918 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     Hail             Clinton                 41.84N 90.23W
07/10/2025  E1.75 Inch       Clinton            IA   Broadcast Media

            Location and time estimated by radar.

&&

TJG
Special weather statement, Jul 10, 9:36 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Quad Cities IA/IL
936 PM CDT Thu Jul 10 2025

IAZ068-ILZ015-016-110315-
Rock Island IL-Henry IL-Scott IA-
936 PM CDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of central Rock Island,
northwestern Henry and southeastern Scott Counties through 1015 PM
CDT...

At 935 PM CDT, Doppler radar was tracking a strong thunderstorm over
Davenport, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Milan, Coal Valley, Hampton, Buffalo, Riverdale, Panorama Park,
Silvis Heights, West Lake Park, Campbells Island, Mississippi Valley
Fairgrounds, Credit Island, Blackhawk State Park, Pleasant Valley,
and Fruitland.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 3 and 5.
 Interstate 74 in Illinois between mile markers 1 and 8.
 Interstate 280 between mile markers 4 and 13, and between mile
markers 15 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4145 9074 4156 9075 4157 9039 4145 9043
TIME...MOT...LOC 0235Z 268DEG 15KT 4152 9064

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:16 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson44 min
Jul 10, 7:17 PM CDTFlood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more30 hr
Jul 10, 7:36 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson54 min
Jul 10, 7:42 PM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside4 hr
Jul 10, 7:56 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside38 min
Jul 10, 8:04 PM CDTFlash Flood WarningDVNJo Daviess, Stephenson3 hr
Jul 10, 8:48 PM CDTSpecial Weather StatementDVNWhiteside42 min
Jul 10, 9:36 PM CDTSpecial Weather StatementDVNRock Island39 min
Jul 10, 9:42 PM CDTTornado WarningDVNRock Island18 min
Jul 10, 10:10 PM CDTFlash Flood WarningDVNRock Island2 hr
Jul 10, 10:12 PM CDTTornado WarningDVNBureau48 min
Jul 10, 10:23 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island32 min
Jul 10, 10:33 PM CDTFlash Flood Warning Considerable damage threatDVNRock Island108 min
Jul 10, 10:47 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam58 min
Jul 10, 10:50 PM CDTFlash Flood WarningDVNBureau, Putnam92 min
Jul 11, 11:28 AM CDTRiver Flood WatchDVNHenderson44 hr
Jul 11, 11:28 AM CDTRiver Flood WatchDVNHancock, Henderson48 hr
Jul 11, 4:16 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island59 min
Jul 11, 4:33 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNJo Daviess57 min
Jul 11, 4:37 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNJo Daviess, Stephenson38 min
Jul 11, 4:47 PM CDTSevere Thunderstorm WarningDVNRock Island43 min
Jul 11, 4:52 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside53 min
Jul 11, 5:01 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren44 min
Jul 11, 5:05 PM CDTTornado WarningDVNHenry, Rock Island40 min
Jul 11, 5:22 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson53 min
Jul 11, 5:26 PM CDTFlash Flood Warning EmergencyConsiderable damage threatDVNRock Island10 hr
Jul 11, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Henry, Rock Island, Whiteside64 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside66 min
Jul 11, 5:49 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island56 min
Jul 11, 6:03 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island57 min
Jul 11, 6:27 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside46 min
Jul 11, 6:30 PM CDTFlash Flood WarningDVNCarroll, Rock Island, Whiteside5 hr
Jul 11, 6:33 PM CDTFlash Flood WarningDVNHenderson, Mercer, Rock Island5 hr
Jul 11, 6:46 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam59 min
Jul 11, 6:58 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren31 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.